Heather, that's a great article. Thanks for posting that.I have never been on Prozac myself, but I've known others who have been and the main side effect I remembered that some folks mentioned was that many people noticed a significant amount of sexual drive while on it and even for months afterwards. The loss of libido is something a lot of doctors don't like to mention, but happens much more than people realize. Also, I started to see those new TV commercials for Wellbutrin SR that mention about four times throughout the commercial of "low risk of sexual side effects." For folks who take these medications, the lack of a libido can be cause for emotional stress, on top of dealing with recovering from depression. It might be worth switching medications, if it is an option for those individuals.
Best Of |
Favorites & Replies |
Start a New Board |
My Fool |
BATS data provided in real-time. NYSE, NASDAQ and NYSEMKT data delayed 15 minutes.
Real-Time prices provided by BATS. Market data provided by Interactive Data.
Company fundamental data provided by Morningstar<